# SDR SWAA2022012884174

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE STA 887 HAS CORROSION / AFT CARGO COMPARTMENT FLOOR PANEL SPLICE STA 887 HAS CORROSION BLENDED CORROSION AND FOUND 100% MATERIAL LOSS FOUD TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED SPLICE WITH NEW SPLICE IAW SRM 51-40-02-0G-0 AND BOEIG DGW # 146A9401
